MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS PRECICE STRYDE; INTRAMEDULLARY FIXATION ROD

NUVASIVE SPECIALIZED ORTHOPEDICS PRECICE STRYDE; INTRAMEDULLARY FIXATION ROD
Model Number PS10.0-80SJ305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Debris, Bone Shedding (1803)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation nor radiographs were provided to confirm the alleged event.
 
Event or Problem Description
Information was received that patient was experiencing pain, and the nail was removed.A bone void was found in the same area on the medial cortex.No patient injury reported.
 
Additional Manufacturer Narrative
The precice stryde was received for functional and visual testing and the reported event was not confirmed.The returned precice stryde was observed and no damage was found.Based on this investigation, the failure mode could not be confirmed.The root cause of the reported event was not identified.A review of dhr for the returned unit confirmed that it met all the required quality inspections (x-ray inspection and acceptance test).

Brand Name
PRECICE STRYDE
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS
101 enterprise dr
aliso viejo CA 92656
MDR Report Key10171997
Report Number3006179046-2020-00335
Device Sequence Number2142887
Product Code HSB
UDI-Device Identifier00887517951625
UDI-Public887517951625
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS10.0-80SJ305
Device Lot Number9070910AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age16 YR
Patient Weight50